# SDR DALA1305630180

- Difficulty date: February 28, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 95,779 hours, 14,101 cycles
- System (JASC): 2330 · Entertainment System
- Part: Sdu
- Part number: RDKM626411
- Part serial: D355376
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

3E VIDEO SCREEN ELECTRICAL BURNING ODOR FAULT CONFIRMED FOUND SPILLAGE AT 3C.  R & R SDU AND SDU HARNESS.  OPS CHECKED NORMAL IAW AMM 23-32.
